# SDR REXA2022021000213

- Difficulty date: December 27, 2021
- Submitted: February 10, 2022
- Operation: Air carrier
- Aircraft: N905XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15137
- Aircraft time: 30,816 hours, 21,260 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Rail
- Part number: SH690334681
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"FLOOR SEAT TRACK AT LBL 9 BETWEEN FS 661.00+32 AND FS 693.00 IS
CORRODED.                                                      "
"REMOVED AND REPLACED SEAT RAIL P/N: SH690-33468-1 IAW CRJ 900 AMM
53-00-49-000/400-801-A19.
